# SDR AALA20060194

- Difficulty date: March 27, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 40H INOPERATIVE.  SECURED LIGHT CABLE FOR EMERGENCY LIGHT AT SEAT 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
